Three-point boundary value problem for nonlinear third-order differential equations with parameter
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 30 (1991) no. 1, pp. 61-74
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1991_30_1_a5,
author = {Stan\v{e}k, Svatoslav},
title = {Three-point boundary value problem for nonlinear third-order differential equations with parameter},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {61--74},
year = {1991},
volume = {30},
number = {1},
mrnumber = {1166426},
zbl = {0752.34019},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a5/}
}
TY - JOUR AU - Staněk, Svatoslav TI - Three-point boundary value problem for nonlinear third-order differential equations with parameter JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1991 SP - 61 EP - 74 VL - 30 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a5/ LA - en ID - AUPO_1991_30_1_a5 ER -
%0 Journal Article %A Staněk, Svatoslav %T Three-point boundary value problem for nonlinear third-order differential equations with parameter %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1991 %P 61-74 %V 30 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a5/ %G en %F AUPO_1991_30_1_a5
Staněk, Svatoslav. Three-point boundary value problem for nonlinear third-order differential equations with parameter. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 30 (1991) no. 1, pp. 61-74. http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a5/